| Model Number |
MMT-551LNAP |
| Medical Device Problem Codes |
Device Alarm System (1012); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump's batteries are not lasting, not getting a low notification and died.The customer's blood glucose level was unknown.The customer did not hear low battery alarm.The customer was assisted with absence of alarm.The customer performed self test and it passed.Customer stated does not hear or feel the low battery warning and just dies.The device will be returned for analysis.